# SDR DALA2018042602827

- Difficulty date: April 26, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION POINTS ON THE FUEL ACCESS PANEL 1460C.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A, PAR 6, CONDITION II.
